Imperial College London

ProfessorPeterSchmid

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

peter.schmid

 
 
//

Location

 

753Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

121 results found

HENNINGSON DS, SCHMID PJ, 1994, A NOTE ON MEASURES OF DISTURBANCE SIZE FOR SPATIALLY EVOLVING FLOWS, PHYSICS OF FLUIDS, Vol: 6, Pages: 2862-2864, ISSN: 1070-6631

Journal article

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: id=00793828&limit=30&person=true&page=5&respub-action=search.html